# SDR USAA920082018

- Difficulty date: November 7, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 29,094 hours, 15,522 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 8309802 FLT NR 954 FLL-PHL EMERGENCY EXIT SIGN OVER L2 DOOR INOPERATIVE.  FOUND CANNON PLUG DISCONNECTED.  RECONNECTED CONNECTOR.  OPS CHECK WAS GOOD.
